| Model Number |
18-2531-N250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
12/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, loss of diaphragmatic capture was confirmed by palpation during ablation of the right superior pulmonary vein (rspv).Additional phrenic nerve pacing was performed from the superior vena cava but there was no diaphragmatic capture.At the end of the procedure diaphragmatic paralysis was confirmed by fluoroscopy.The patient did not have any symptoms and was discharged from the hospital.